BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Liapunov stability and the ring of P-adic integers

Participants in the publication
J. BUESCU (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES

Publication Identifiers
ISSN - 1982-6907

Volume
2
Number
1

Starting page
77
Last page
84


Export

APA
J. BUESCU, (2008). Liapunov stability and the ring of P-adic integers. SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, 2, 77-84. ISSN 1982-6907. eISSN .

IEEE
J. BUESCU, "Liapunov stability and the ring of P-adic integers" in SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, vol. 2, pp. 77-84, 2008.

BIBTEX
@article{22105, author = {J. BUESCU}, title = {Liapunov stability and the ring of P-adic integers}, journal = {SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES}, year = 2008, pages = {77-84}, volume = 2 }